# SDR 08FDEA02163

- Difficulty date: June 5, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398673320400
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL FROM EMPENNAGE FRAME 86 TO FRAME 87; AT STRINGER 34R IS BENT.  REMOVED INTERCOSTAL IAW A300-600 SRM 51-40-21.  REPLACED INTERCOSTAL CHORD IAW A300-600 SRM 51-40-21 AND SRM 51-72-10.  INSTALLED INTERCOSTAL IAW A300-600 SRM 51-40-21.
